Alert archive / Connecticut / Flash Flood Warnings in 2013
Flash Flood Warning 12, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Jun 27, 2013, 6:01 PM EDT for Capitol Planning Region, Connecticut. It was in force for 119 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 6:01 PM EDT (22:01 UTC)
- Expired
- Jun 27, 2013, 8:00 PM EDT
- In force
- 119 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
County Capitol Planning Region, CT
The radar
The Brookhaven radar (KOKX), 110 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:19 PM EDT | FLASH FLOOD | Bloomfield, CT | BRENTWOOD DRIVE CLOSED DUE SIGNIFCANT FLOODING. BREWER STREET FLOODED AND IMPASSABLE. SEVERAL OTHER STREETS FLOODED |
| Jun 27, 6:20 PM EDT | FLASH FLOOD | West Hartford, CT | CORNER OF ALBANY AND NORTH MAIN STREET FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 198 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
866 WGUS51 KBOX 272201 FFWBOX CTC003-280000- /O.NEW.KBOX.FF.W.0012.130627T2201Z-130628T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TAUNTON MA 601 PM EDT THU JUN 27 2013 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL HARTFORD COUNTY IN NORTHERN CONNECTICUT... * UNTIL 800 PM EDT * AT 558 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HARTFORD...WEST HARTFORD...WINDSOR LOCKS...SIMSBURY...BLOOMFIELD... WINDSOR...AVON...GRANBY AND EAST GRANBY. WITH A FOCUS ON THE NORTHERN SUBURBS OF HARTFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING IS ISSUED FOR RAPID AND POTENTIALLY LIFE THREATENING FLOODING. IN URBAN AREAS AVOID FLOODED ROADWAYS AND OBEY ROAD CLOSURES. THOSE LIVING ALONG STREAMS AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY TO PROTECT LIFE AND PROPERTY. && LAT...LON 4191 7258 4173 7266 4172 7291 4198 7287 $$ MD
1 follow-up statement
638 WGUS71 KBOX 272352 FFSBOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 752 PM EDT THU JUN 27 2013 CTC003-280001- /O.EXP.KBOX.FF.W.0012.000000T0000Z-130628T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT- 752 PM EDT THU JUN 27 2013 ...THE FLASH FLOOD WARNING FOR CENTRAL HARTFORD COUNTY WILL EXPIRE AT 800 PM EDT... LAT...LON 4191 7258 4173 7266 4172 7291 4198 7287 $$ MD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 4:01 PM EDT, 2 hours earlier.
Area forecast discussion, Jun 27, 4:01 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
401 PM EDT THU JUN 27 2013
.SYNOPSIS...
WARM AND MUGGY CONDITIONS WILL CONTINUE WITH HIT AND MISS SHOWERS
AND THUNDERSTORMS INTO EARLY NEXT WEEK. RAINFALL LOOKS TO BE THE
MOST WIDESPREAD THIS AFTERNOON INTO FRI...WITH THE THREAT FOR
HEAVY RAIN AND FLOODING.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
*** FLASH FLOOD WATCH IS IN EFFECT STARTING THIS AFTERNOON. ***
THIS AFTERNOON...WITH THE BEST INSTABILITY TO THE SOUTH AND ALONG
OUR WESTERN BORDER...AM NOT EXPECTING ANY WIDESPREAD
THUNDERSTORMS. AS PORTIONS OF OUR WESTERN ZONES HAVE BROKEN OUT
AND ARE SEEING SOME SUN...CAN/T RULE OUT ANY SHOWERS AND
THUNDERSTORMS FROM DEVELOPING AND/OR MOVING INTO OUR AREA.
ELSEWHERE ACROSS SOUTHERN NEW ENGLAND...THE MARINE LAYER HAS BEEN
STUBBORN AND HAS BEEN KEPT IN PLACE BY EASTERLY WINDS FROM THE
EAST COAST RIGHT BACK INTO THE WORCESTER HILLS. EVEN THE AREAS OF
THE CAPE THAT BROKE OUT FOR A COUPLE OF HOURS THIS AFTERNOON HAVE
BEEN SOCKED BACK IN. ALL THAT TO SAY...EXPECT MUCH OF THE ACTIVITY
THIS AFTERNOON TO BE LIMITED TO SOME BRIEF SHOWERS.
TONIGHT...CAN SEE A LARGE AREA OF RAIN MAINLY ACROSS WESTERN NEW
YORK AND PENNSYLVANIA. THIS IS ASSOCIATED WITH LOW PRESSURE THAT
HAS DEVELOPED ACROSS THE SAME AREA IN RESPONSE TO A SHORTWAVE
MOVING EASTWARD. THIS WILL AFFECT US LATER THIS EVENING INTO
TONIGHT AS A WARM FRONT JUST SOUTH OF THE REGION CURRENTLY MOVES
NORTHWARD. MODELS INDICATE THAT THE HIGHEST RAINFALL AMOUNTS ARE
LIKELY TO REMAIN ACROSS EASTERN NEW YORK STATE. ACROSS SOUTHERN
NEW ENGLAND EXPECTING A WIDESPREAD ONE TO TWO INCHES WITH LOCALLY
HIGHER AMOUNTS IN ANY THUNDERSTORMS. A 925MB 40 TO 45 KT LOW
LEVEL JET WILL INCREASE THE POTENTIAL FOR EMBEDDED THUNDERSTORMS
IN THE RAIN OVERNIGHT. PWATS ARE STILL ON THE ORDER OF 1.5 TO 2
INCHES SO HEAVY RAIN IS EXPECTED ACROSS THE AREA. THE HIGHEST
RAINFALL AMOUNTS ARE EXPECTED ON THE WESTERN FRINGES OF OUR CWA
ALONG THE EAST SLOPES OF THE BERKSHIRES AND INTO NORTHWEST
MASSACHUSETTS. HAVE CONTINUED THE FLASH FLOOD WATCH FOR THE
POTENTIAL OF MOSTLY URBAN AND POOR DRAINAGE FLASH FLOODING IN ANY
OF THE STRONGER STORMS. LARGER...MAIN STEM RIVERS AS WELL AS
SMALLER SLOWER RESPONDING STREAMS AND RIVERS ARE EXPECTED TO
REMAIN IN THEIR BANKS. MORE ON THE FLOODING THREAT CAN BE FOUND IN
THE HYDROLOGY SECTION BELOW.
TEMPERATURES ARE A BLEND OF OUR BIAS CORRECTED MOS WHICH GIVES
LOW TEMPS IN THE 60S ACROSS THE REGION. ALONG WITH THE RAIN AND
THE HIGH DEWPOINTS WE ARE EXPECTING FOG TO DEVELOP ONCE AGAIN
OVERNIGHT. VISIBILITIES WILL BE VARIABLE AS SHOWERS MOVE THROUGH.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
FRIDAY...THE WARM FRONT WILL MOVE NORTH INTO NEW HAMPSHIRE FRIDAY
MORNING ALLOWING WINDS TO SHIFT BACK TO THE SOUTH. NUMEROUS
SHOWERS AND THUNDERSTORMS DURING THE MORNING COMMUTE WILL
GRADUALLY COME TO AN END THROUGH THE DAY. WITH THE LOW LEVEL JET
STILL IN PLACE...THERE IS POTENTIAL FOR SOME REDEVELOPMENT OF
STORMS DURING THE AFTERNOON HOURS. HOWEVER...THIS WILL BE VERY
DEPENDENT ON SKIES CLEARING ENOUGH FOR DESTABILIZATION AS WELL AS
THE AMOUNT OF MOISTURE AVAILABLE IN THE LOW TO MID LEVELS OF THE
ATMOSPHERE. THERE IS A DECENT AMOUNT OF SHEAR AVAILABLE BUT IF THE
CLOUDS DON/T CLEAR OUT ENOUGH FOR SOME DESTABILIZATION IT WILL BE
DIFFICULT FOR ANY STORMS TO DEVELOP.
EXPECT TEMPERATURES TO BE SOMEWHAT WARMER THAN TODAY...
PARTICULARLY IN THE EASTERN ZONES...AS THE WINDS SHIFT TO THE
SOUTH. HOWEVER...IF THAT TAKES TOO LONG TO OCCUR OR CLOUD COVER
REMAINS IN PLACE...THESE HIGHER TEMPERATURES COULD BE DIFFICULT TO
ACHIEVE. ONCE AGAIN USED THE BIAS CORRECTED MOS FOR TEMPERATURES.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
BIG PICTURE/PREFERENCES... UPPER RIDGES BUILD OVER THE WEST COAST
AND THE WESTERN ATLANTIC. A SHORTWAVE MOVING OVER THE GREAT LAKES
DIGS OVER THE LAKES/MISSISSIPPI VALLEY AND FORMS A CUTOFF LOW OVER
THAT AREA. THE UPPER LOW EVENTUALLY EJECTS INTO THE /CANADIAN/
WESTERLIES THE MIDDLE OF NEXT WEEK. THE LONG RANGE MODELS ARE QUITE
SIMILAR IN MASS FIELDS DURING THE EXTENDED PERIOD...SO WE USED A
BLEND OF THE AVAILABLE GRID DATA.
THE DAILIES...
FRIDAY NIGHT-SATURDAY... ONE SHORTWAVE LIFTS NORTH OF SOUTHERN NEW
ENGLAND FRIDAY NIGHT...BUT ANOTHER ROTATES AROUND THE GREAT LAKES
UPPER LOW AND CROSSES EASTERN NY/NEW ENGLAND ON SATURDAY. THE
SUPPORTING UPPER JET FOR THE LATTER SHORTWAVE ENTERS OUR AREA FRIDAY
NIGHT WITH THE RIGHT ENTRANCE REGION OVER US ON SATURDAY. THE FRIDAY
COLD FRONT STALLS OVER OR NEAR THE REGION AND PROVIDES A FOCUS FOR
LOW LEVEL CONVERGENCE. PLENTY OF MOISTURE AVAILABLE WITH PW/S
BETWEEN 1.5 AND 2.0 INCHES...HIGHEST SOUTHEAST. WE WILL FEATURE
BUILDING POPS WITH LIKELY VALUES STARTING ALONG THE SOUTH COAST
AFTER MIDNIGHT AND EXPANDING NORTHWEST DURING THE DAY. WE WILL ALSO
MENTION LOCALLY HEAVY DOWNPOURS DUE TO THE HIGH PW VALUES. MUGGY
AIR WITH DEWPOINTS 65 TO 70.
SUNDAY THROUGH THURSDAY... NOT MUCH CHANGE IN THE UPPER PATTERN WITH
CLOSED LOW TO THE WEST AND UPPER RIDGE TO THE EAST...AND A MOIST
SOUTH FLOW CONTINUING TO SUPPLY HIGH PW AIR. WE WILL CONTINUE TO
FEATURE SHOWERS/TSTMS IN THE FORECAST WITH LIKELY POPS TRANSITIONING
TO CHANCE POPS.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
THROUGH 00Z...MODERATE CONFIDENCE. MAINLY VFR CONDITIONS TO START
IN THE CONNECTICUT RIVER VALLEY WITH MOSTLY IFR AND A FEW SPOTS OF
MVFR OR EVEN VFR ACROSS THE REST OF THE REGION. HAVE SEEN SOME
CLOUD BREAKS OVER THE CAPE THAT HAVE ALLOWED CONDITIONS TO JUMP TO
VFR THERE. HOWEVER...SURROUNDED BY IFR CONDITIONS FEEL IT WILL NOT
BE LONG BEFORE THEY DROP BACK DOWN TO IFR. EXPECT THOSE AREAS THAT
ARE IFR TO REMAIN THERE THROUGH 00Z. AREAS WHERE VFR CONDITIONS
EXIST NOW ARE LIKELY TO DETERIORATE THROUGH THE AFTERNOON AND
EVENING HOURS AS FIRST SHOWERS AND THUNDERSTORMS MOVE INTO THE
REGION AND THEN THE BULK OF THE RAIN FROM WESTERN NEW YORK MOVES
IN TOWARDS 00Z.
TONIGHT...MODERATE CONFIDENCE ON TRENDS. LOW CONFIDENCE ON TIMING.
MORE WIDESPREAD HEAVY RAIN IS EXPECTED OVERNIGHT MOVING IN FROM
WEST TO EAST. CONDITIONS WILL REMAIN MAINLY IFR...POSSIBLY MVFR AT
TIMES.
FRIDAY...MODERATE CONFIDENCE. MVFR/IFR CONDITIONS WILL CONTINUE
FOR THE FIRST PART OF THE DAY IN SHOWERS AND THUNDERSTORMS. SOME
IMPROVEMENT MAY OCCUR DURING THE AFTERNOON AND EVENING FROM SOUTH
TO NORTH.
KBOS TERMINAL...MODERATE CONFIDENCE IN TAF. CONFIDENT IN OVERALL
TRENDS HOWEVER LOW CONFIDENCE IN TIMING.
KBDL TERMINAL...MODERATE CONFIDENCE IN TAF. LOWER CONFIDENCE IN
EXACT TIMING.
OUTLOOK...FRIDAY NIGHT THROUGH TUESDAY...
MODERATE CONFIDENCE.
PLENTY OF SHOWERS/TSTMS THROUGH THE WEEKEND WITH PERIODS OF MVFR
CIGS/VSBYS IN SHOWERS...SOME OF THEM QUITE HEAVY. THE VERY HUMID
AIRMASS WILL ALSO CARRY FOG AT NIGHT AND EARLY MORNING WITH IFR
CIGS/VSBYS IN ANY SUCH FOG. POTENTIAL FOR VSBYS NEAR 1/4 MILE AT
TIMES.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT-TERM THROUGH FRIDAY...HIGH CONFIDENCE.
WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS AND HEAVY RAINFALL
WILL MOVE OVER THE WATERS LATE THIS EVENING AND CONTINUING INTO
FRIDAY MORNING. WINDS INCREASE TO 20 TO 25 KTS WITH GUSTS TO 30
KTS POSSIBLE AS A LOW LEVEL JET MOVES OVER THE REGION. HAVE
EXPANDED THE SCA FOR BOTH WIND AND SEAS TO INCLUDE THE OUTER
WATERS EAST OF MASSACHUSETTS UNTIL FRIDAY EVENING. HAVE UNDERCUT
WNA WAVE GUIDANCE BY ABOUT 10 PERCENT TO ACCOUNT FOR ITS SOUTHERLY
BIAS.
OUTLOOK...FRIDAY NIGHT THROUGH TUESDAY...
A PERIOD OF SHOWERS/TSTMS/FOG AND HUMID AIR. THE SHOWERS/TSTMS/FOG
WILL CREATE POOR VSBYS AT TIMES...AND 1/4 MILE VSBYS IN FOG POSSIBLE
EARLY EACH MORNING. SOUTH TO SOUTHWEST WINDS THROUGH THE PERIOD.
WIND GUSTS MAY APPROACH 25 KNOTS AT TIMES FRIDAY
NIGHT/SATURDAY...BUT PRIMARILY 20 KNOTS OR LESS. THE STEADY WIND
DIRECTION WILL HELP BUILD SEAS WITH WAVE HEIGHTS OF 5 TO 10 FEET
EXPECTED ON THE OUTER WATERS AND EXPOSED PORTIONS OF THE SOUTHERN
WATERS SUCH AS RI SOUND AND POSSIBLY BLOCK ISLAND SOUND. SMALL CRAFT
ADVISORY WILL BE NEEDED FOR THESE ROUGH SEAS THROUGH MIDWEEK.
&&
.HYDROLOGY...
THERE IS AN ABUNDANCE OF MOISTURE OVER SOUTHERN NEW ENGLAND WITH
PWATS BETWEEN 1.5 AND 2 TIMES THAT OF NORMAL. WITH SHOWERS AND
THUNDERSTORMS DEVELOPING ALONG A WARM FRONTAL BOUNDARY...EXPECT
HEAVY RAINFALL TO OCCUR WITH SLOW-MOVING...TRAINING CONVECTION
BEGINNING THIS EVENING AND CONTINUING INTO TONIGHT.
WILL NEED TO ESPECIALLY WATCH REGIONS OF HIGHER TERRAIN WHERE
UPSLOPE COULD ENHANCE THE RAINFALL AS WELL AS URBANIZED AREAS...
WHERE CONVECTIVE HEAVY RAIN MAY LEAD TO URBAN FLASH FLOODING.
GIVEN ALL OF THIS...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
SOUTHERN NEW ENGLAND INTO FRIDAY.
&&
.CLIMATE...
WITH THE POTENTIAL FOR HEAVY RAIN TONIGHT INTO FRIDAY WE WILL BE
ADDING TO THE ALREADY HIGH MONTHLY TOTALS FOR RAIN. BELOW PLEASE
FIND THE TOP 10 WETTEST JUNE RAINFALL TOTALS FOR EACH OF OUR FOUR
CLIMATE SITES...THESE INCLUDE RAINFALL TOTALS FOR JUNE 2013 ENDING
AT MIDNIGHT THE MORNING OF JUNE 27.
BOSTON...
1. 13.20" IN 1982
2. 11.58" IN 1998
3. 10.09" IN 2006
4. 9.84" IN 2013
5. 9.13" IN 1931
6. 8.63" IN 1959
7. 8.05" IN 1922
8. 7.79" IN 1881
9. 7.74" IN 1986
10. 7.25" IN 1875
HARTFORD...
1. 13.60" IN 1982
2. 9.66" IN 1972
3. 9.16" IN 2006
4. 9.08" IN 2013
5. 8.08" IN 1937
6. 8.00" IN 1920
7. 7.79" IN 1948
8. 7.18" IN 1998
9. 6.92" IN 1922
10. 6.79" IN 1986
PROVIDENCE...
1. 11.08" IN 1982
2. 9.61" IN 1998
3. 9.32" IN 2013
4. 9.24" IN 2006
5. 7.21" IN 1938
6. 6.83" IN 1978
7. 6.80" IN 1920
8. 6.72" IN 2001
9. 6.58" IN 1922
10. 5.84" IN 1989
WORCESTER...
1. 12.17" IN 1982
2. 9.68" IN 1998
3. 9.51" IN 2013
4. 9.25" IN 1972
5. 8.31" IN 1922
6. 7.78" IN 1968
7. 7.44" IN 1903
8. 7.39" IN 1938
9. 7.21" IN 1986
10. 6.98" IN 1973 & 1935
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CTZ002>004.
MA...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR MAZ002>021-026.
NH...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NHZ011-012-015.
RI...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR RIZ001>007.
MARINE...SMALL CRAFT ADVISORY FROM 2 AM TO 8 PM EDT FRIDAY FOR ANZ235-
237.
SMALL CRAFT ADVISORY FROM 8 AM TO 8 PM EDT FRIDAY FOR ANZ250.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY
FOR ANZ254>256.
&&
SYNOPSIS...BELK/RLG
NEAR TERM...RLG
SHORT TERM...RLG
LONG TERM...BELK
AVIATION...BELK/RLG
MARINE...BELK/RLG
HYDROLOGY...
CLIMATE...Hazardous weather outlook, Jun 27, 4:10 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 410 PM EDT THU JUN 27 2013 CTZ002>004-MAZ002>021-026-RIZ001>007-282015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI- 410 PM EDT THU JUN 27 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE WILL BE A CONTINUED THREAT OF THUNDERSTORMS THIS WEEKEND INTO THE FIRST HALF OF NEXT WEEK. THE STRONGEST STORMS SHOULD OCCUR MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE MAIN CONCERN WILL BE FOR HEAVY RAIN AND LOCALIZED FLOODING. A SECONDARY CONCERN WILL BE FOR A FEW STRONG TO SEVERE THUNDERSTORMS PRODUCING STRONG WIND GUSTS AT TIME AND POSSIBLY HAIL. THE LOCATIONS OF GREATEST RISK REMAINS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ022>024-RIZ008-282015- BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- 410 PM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE WILL BE A CONTINUED THREAT OF THUNDERSTORMS THIS WEEKEND INTO THE FIRST HALF OF NEXT WEEK. THE STRONGEST STORMS SHOULD OCCUR MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE MAIN CONCERN WILL BE FOR HEAVY RAIN AND LOCALIZED FLOODING. A SECONDARY CONCERN WILL BE FOR A FEW STRONG TO SEVERE THUNDERSTORMS PRODUCING STRONG WIND GUSTS AT TIME AND POSSIBLY HAIL. THE LOCATIONS OF GREATEST RISK REMAINS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ011-012-015-282015- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 410 PM EDT THU JUN 27 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE WILL BE A CONTINUED THREAT OF THUNDERSTORMS THIS WEEKEND INTO THE FIRST HALF OF NEXT WEEK. THE STRONGEST STORMS SHOULD OCCUR MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE MAIN CONCERN WILL BE FOR HEAVY RAIN AND LOCALIZED FLOODING. A SECONDARY CONCERN WILL BE FOR A FEW STRONG TO SEVERE THUNDERSTORMS PRODUCING STRONG WIND GUSTS AT TIME AND POSSIBLY HAIL. THE LOCATIONS OF GREATEST RISK REMAINS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-251-254>256-282015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 410 PM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH EARLY NEXT WEEK. FOG MAY PRODUCE A VISIBILITY NEAR 1/4 MILE AT TIMES EACH NIGHT AND EARLY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 5:39 PM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 2 hr |
Nearby
Flash Flood Warnings in Connecticut, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.